# SDR 2008UALA04122

- Difficulty date: August 5, 2008
- Submitted: September 4, 2008
- Operation: Air carrier
- Aircraft: N504UA
- Make and model: Boeing 757222
- Aircraft serial: 24625
- Aircraft time: 61,329 hours, 23,260 cycles
- Engine: Pwa PW2037
- Engine time: 60,476 hours, 20,913 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Making Metal
- Location: Left
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

LEFT ENGINE STALLED.  RTFL.  *S/D*  INTERNAL ENGINE DAMAGE, INITIAL INSPECTION OF ENGINE SHOW PIECES OF METAL IN TAIL PIPE.  REPLACED NR 1 ENGINE.
